# SDR C2XA03BT029

- Difficulty date: February 8, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 10,831 hours, 7,941 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTV---CO2002, MAJOR REPAIR WAS PERFORMED AFT OF MAIN CABIN DOOR BETWEEN STRINGER 12L AND 13L AND FRAME 18 AND FRAME 20, HAD DENT (OUT OF LIMITS), DENT REPAIRED IAW EMB145 SRM #53-21-01. SEAL AND PAINTED IAW EMB145 SRM CHAPTER #51. PRESSURIZATION CHECK PERFORMED IAW EMB145 AMM #21-31-00. PRESSURIZATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
